Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Been vomiting profuse amounts of clear yellow fluid, burning sensation in throat, dizziness. Why?

My husband has been vomiting profuse amounts of clear to yellowish fluids for the past 48 hours. He also has had severe burning in his throat when he vomits and complains of burning afterwards. He has also been experiencing dizziness when standing, accompanied with some vertigo like symptoms, severe stomach pains, and extreme fatigue . please help me! before symptoms occurred he did a remodeling job on a bathroom that had a sewage leak and got a large cut on his arm. Please help me. I do not know if the opened wound had anything to do with us so all suggestions would be appreciated!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
All the symptoms seems to be related to acid peptic disease.
The burning sensation is due to increased acidity in the stomach that is causing to vommit.
For treatment he should have an Antacid such as PPI that include Esomeprazole 40 mg in the morning before breakfast and 40 mg in the evening before dinner.
For vommiting use Domperidone syrup 02 TSF thrice a day before meals.
This is type of stress ulcer. In case of any stress either physical or mental can cause increased amount of acid production.

If not relieved have endoscopy to demonstrate any ulcer.

I hope I am sucessful in solving your query if you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor